# SDR DALA2014111106070

- Difficulty date: November 10, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA AND COUNTERSINK OF RT WING FUEL ACCESS DOOR NR 1360C.   CORROSION ON SETTLEMENT AREA AND COUNTERSINK OF RT WING FUEL ACCESS DOOR NR 1460C WAS REMOVED IAW SRM 51-22-2A AND COUNTERSINK HOLES WERE MEASURED MAX DIAMETER ALLOWABLE IS .532" AND MAX DIAMETER MEASURED IN (3) HOLES .562 IT IS OUT OF LIMITS  IAW SRM 51-22-2A AND WAS REPLACED.
